MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3503230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 01/01/2007
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 21-year old caucasian female patient underwent primary breast augmentation with a (left) 230cc mentor smooth round high profile saline (july 12, 2007) and breast augmentation revision with a (right) unspecified mentor saline implant ((b)(6) 2012).Post-operatively, the patient suffered bilateral breast pain, and rippling on the right breast.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2022, mentor became aware that the patient had already previously reported the initially reported device (catalog: 3503230 lot: 5719561 sn: (b)(6) for left breast implant deflation on (b)(6) 2012 under complaint file 214743.The patient's current complications are on the replacement device: 210cc mentor smooth round high profile saline (catalog: 3503210 lot: 6589160 sn: (b)(6), which was implanted on (b)(6) 2012.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On november 21, 2023, mentor received additional information indicating that the patient has been scheduled for bilateral breast implant removal and replacement surgery on (b)(6) 2023.The replacement devices will be mentor silicone implants.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: breast pain.

Brand Name
MENTOR SMOOTH ROUND HIGH PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14758659
Report Number1645337-2022-07248
Device Sequence Number1294334
Product Code FWM
UDI-Device Identifier00081317001584
UDI-Public00081317001584
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model Number3503230
Device Catalogue Number3503210
Device Lot Number6589160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer07/13/2022
11/21/2023
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/26/2022
12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age21 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite